# SDR SWIA200515188

- Difficulty date: June 22, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 9,802 hours, 8,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT BY MCD INOP.  REPLACED FORWARD LOWER EMERGENCY LIGHT ASSY BY MAIN CABIN DOOR.  OPERATIONAL CHECK GOOD IAW CRJ MM 33-51-21.
